PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 2 | 179-187
Tytuł artykułu

Disjointness preserving mappings between Fourier algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
77
Numer
2
Strony
179-187
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-27
Twórcy
autor
  • Departamento de Matemáticas, Universidad Jaume I, Campus Penyeta, E-12071 Castellón, Spain
Bibliografia
  • [1] Y. Abramovich, Multiplicative representation of disjointness preserving operators, Indag. Math. 45 (1983), 265-279.
  • [2] J. Araujo, E. Beckenstein and L. Narici, Biseparating maps and homeomorphic real-compactifications, J. Math. Anal. Appl. 192 (1995), 258-265.
  • [3] J. Araujo and J. J. Font, Linear isometries between subspaces of continuous functions, Trans. Amer. Math. Soc. 349 (1997), 413-428.
  • [4] W. Arendt and J. De Cannière, Order isomorphisms of Fourier algebras, J. Funct. Anal. 50 (1983), 1-7.
  • [5] W. Arendt and D. R. Hart, The spectrum of quasi-invertible disjointness preserving operators, ibid. 68 (1986), 149-167.
  • [6] A. Derighetti, Some results on the Fourier-Stieltjes algebra of a locally compact group, Comment. Math. Helv. 45 (1970), 219-228.
  • [7] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181-236.
  • [8] A. Figà-Talamanca et M. Picardello, Multiplicateurs de A(G) qui ne sont pas dans B(G), C. R. Acad. Sci. Paris Sér. A 277 (1973), 117-119.
  • [9] J. J. Font, Automatic continuity of certain linear isomorphisms between regular Banach function algebras, Glasgow Math. J. 39 (1997), 333-343.
  • [10] J. J. Font and S. Hernández, On separating maps between locally compact spaces, Arch. Math. (Basel) 63 (1994), 158-165.
  • [11] J. J. Font and S. Hernández, Automatic continuity and representation of certain linear isomorphisms between group algebras, Indag. Math. (N.S.) 6 (1995), 397-409.
  • [12] J. J. Font and S. Hernández, Algebraic characterizations of locally compact groups, J. Austral. Math. Soc. Ser. A 62 (1997), 405-420.
  • [13] T. W. Gamelin, Uniform Algebras, Chelsea, New York, 1969.
  • [14] S. Hernández, E. Beckenstein and L. Narici, Banach-Stone theorems and separating maps, Manuscripta Math. 86 (1995), 409-416.
  • [15] C. Huijsmans and B. de Pagter, Invertible disjointness preserving operators, Proc. Edinburgh Math. Soc. 37 (1993), 125-132.
  • [16] K. Jarosz, Automatic continuity of separating linear isomorphisms, Canad. Math. Bull. 33 (1990), 139-144.
  • [17] K A. Koldunov, Hammerstein operators preserving disjointness, Proc. Amer. Math. Soc. 123 (1995), 1083-1095.
  • [18] R. Larsen, An Introduction to the Theory of Multipliers, Springer, Berlin, 1971.
  • [19] M. E. Walter, $W^*$-algebras and nonabelian harmonic analysis, J. Funct. Anal. 11 (1972), 17-38.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.